# SDR USAASB00083

- Difficulty date: March 24, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 20035008300
- Condition: Failed
- Location: E/E Bay
- Part time: 25,858 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1640 - ON CLIMB-OUT FROM PBI, CAPTAIN RECEIVED A RIGHT WING BODY OVERHEAT INDICATION.  AFTER CHECKING ALL THE SPECIAL PROCEDURES, CAPTAIN ELECTED TO DIVERT TO MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE M1204 RIGHT WING TO BODY OVERHEAT ELEMENT (P/N 35560-4-310) AND THE M237 WING TO BODY OVERHEAT MODULE.  OPERATIONAL TEST GOOD.  (M)
